# SDR GTIA2023121937709

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 12,612 hours, 5,146 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 042607719
- Condition: Unknown
- Location: Cabin Pressure
- Part time: 12,612 hours, 5,146 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT + AT CRUISE EXTRELY LOUD RUSHING AIR SOUND ON FO SIDE REF PREVIOUS WRITE UPS, AIR RETURN PER MOC -`PERFORMED INSPECTION OF AVEC DUCTING PER AMM 21-26-00. NO DEFECTS NOTED. PRESSURIZED A/C TO INSPECT FOR LEAKS, PER AMM 21-31-00. NO LEAKS NOTED. REPLACED AVEC OUTFLOW VALVE PER AMM 21-26-53. OPS + LEAK CHECK NORMAL A/C OKAY FOR SERVICE.
